Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am i in serious Health Danger?
Mar 17, 2011

hello how you doing?i'm very concern,i'm a 33 years old gay male recently diagnozed with hiv in jan 2011.went tthough all the blood work and still trying to fight the depression when i got to see my doctor to give me the results of my cd4 and viral load test i got very paraoid.my cd4 is 240 and my viral load is 98172.how delicate is my sitauation?am i almost falling for aids diagnozed?and to make matter even worst i can't start HAART meds due to a minor liver inflammation issue that showed up in my blood exams.i have to wait a few more weeks to see how well my liver is healing in order to start the meds.I am going crazy and nervous i just want some help i don't want to fall down to an aids diagnozed if my liver don't heal quickly.please help me.give me some light and advice.i feel the longer i wait to get on meds, the faster this virus will get the best of me and send me to an early grave. thank you very much

Response from Dr. Henry

Getting your other health issues in order over 1 month or so(resistance testing, livers status) often if a wise approach. Discussing what specific regimen you would start and have you read up about it would also be a good idea. It would be unusual for you to actually get sick in the next month or two so making sure that things go well with proper meds and other issues addressed (including housing, mental health, chemical dependency issues) is often the approach I would take. I expect you to do well once your HIV Meds are started. KH



Previous
Itching all over for last 5 months, scratches causes sores
Next
Missed doses

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement